complete blood count
Hi and thanks for the query,
This drug is generally used, as in your case, with other drugs used to fight against viral infections. having dark urine when taking this drug combination is not very common. The commonest reported side effects are headache and tiredness
Low red blood cell counts have also been reported with this drug. It is imperative in my opinion for you to do a complete blood count. In case the red blood cell count is low, it shall be very reasonable to attribute the dark urine to the drug. Low red blood cell counts would imply that the drug destroys red blood cells. It might be worth noting that destruction of red blood cells leads to excessive accumulation of hemoglobin
degradation products and bilirubin
derivatives in the body, which are of course excreted in the urine, causing urine to appear as dark.
A complete blood count is therefore mandatory in order to come to this conclusion. In case red blood cell count is normal, other causes of dark urine should be considered. If low, then the drug shall of course be the cause. Stopping the drug shall depend exclusively on the intensity of side effects, and red blood count level. I suggest you consult your dr.
Kind regards as I wish you the best of health.